# SDR CA020813001

- Difficulty date: July 8, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,437 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 7G980
- Condition: Intermittent
- Location: Fuel System
- Part time: 36,084 hours, 49,316 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DECENT NR 2 ENGINE FUEL PRESSURE CAUTION LIGHT FLICKERED.  AFTER ARRIVAL NR 2 ENGINE FUEL PRESSURE SWITCH REPLACED.  AIRCRAFT RETURNED TO SERVICE.
